# SDR 95ZZZX5184

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cabin
- Part time: 25,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 3RD TO LAST WINDOW LWR FWD CORNER HAS CRACKS AND CORROSION.  REPAIRED IAW SRM 12-51.
